# SDR ASOA2013111309399

- Difficulty date: November 9, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 21,149 hours, 14,908 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRANCE DOOR DIFFICULT TO OPEN FROM OUTSIDE.  PERFORM OPS CHECK IAW AMM 52-11-00.  OPS CHECKED GOOD.  OK FOR SERVICE.
